Alert archive / Michigan / Small Craft Advisories in 2010

Small Craft Advisory 113, NWS Gaylord, MI

February 5, 2010

NWS Gaylord, MI issued this small craft advisory at Feb 5, 2010, 10:38 AM EST. It took effect at Feb 5, 2010, 11:00 AM EST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2010, 10:38 AM EST (15:38 UTC)
In effect from
Feb 5, 2010, 11:00 AM EST
Expired
Feb 6, 2010, 3:54 PM EST
In force
29 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WHUS73 KAPX 051538
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1038 AM EST FRI FEB 5 2010

LMZ323-342-344>346-052345-
/O.NEW.KAPX.SC.Y.0113.100205T2100Z-100206T1000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1038 AM EST FRI FEB 5 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
5 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM
EST SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ347>349-052345-
/O.NEW.KAPX.SC.Y.0113.100205T1600Z-100206T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1038 AM EST FRI FEB 5 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
673 
WHUS73 KAPX 052106
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
406 PM EST FRI FEB 5 2010

LMZ323-342-344>346-060515-
/O.EXT.KAPX.SC.Y.0113.000000T0000Z-100206T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
406 PM EST FRI FEB 5 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST
SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ347>349-060515-
/O.EXT.KAPX.SC.Y.0113.000000T0000Z-100206T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
406 PM EST FRI FEB 5 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST
SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
011 
WHUS73 KAPX 060952
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
452 AM EST SAT FEB 6 2010

LMZ323-342-344>346-062200-
/O.CON.KAPX.SC.Y.0113.000000T0000Z-100206T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
452 AM EST SAT FEB 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ347>349-062200-
/O.CON.KAPX.SC.Y.0113.000000T0000Z-100206T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
452 AM EST SAT FEB 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
751 
WHUS73 KAPX 061607
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1107 AM EST SAT FEB 6 2010

LMZ323-342-344>346-062200-
/O.CON.KAPX.SC.Y.0113.000000T0000Z-100206T2200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1107 AM EST SAT FEB 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ347>349-062200-
/O.CON.KAPX.SC.Y.0113.000000T0000Z-100206T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1107 AM EST SAT FEB 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
900 
WHUS73 KAPX 062054
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
354 PM EST SAT FEB 6 2010

LHZ347>349-LMZ323-342-344>346-062200-
/O.CAN.KAPX.SC.Y.0113.000000T0000Z-100206T2200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
354 PM EST SAT FEB 6 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 5, 10:35 AM EST, 3 minutes earlier.

Area forecast discussion, Feb 5, 10:35 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1035 AM EST FRI FEB 5 2010

.SYNOPSIS.../ISSUED AT 349 AM/

LOW PRESSURE WILL SLIDE BY WELL TO OUR SOUTH TODAY AND TONIGHT.
MEANWHILE...HIGH PRESSURE CENTERED ACROSS CENTRAL CANADA WILL RIDGE
ITS WAY INTO THE GREAT LAKES OVER THE NEXT FEW DAYS. THIS SHOULD
RESULT IN VERY LITTLE SENSIBLE WEATHER...WITH ONLY PERIODS OF LIGHT
SNOW SHOWERS OR FLURRIES THROUGH MONDAY. THERE IS A CHANCE THAT A
STORM SYSTEM MAY AFFECT THE REGION NEXT TUESDAY AND WEDNESDAY...BUT
IT IS WAY TOO EARLY TO DETERMINE ANY DETAILS THIS FAR OUT.

TEMPERATURES ARE EXPECTED TO BE SLIGHTLY BELOW NORMAL OVER THE NEXT
SEVERAL DAYS.

&&

.SHORT TERM.../ISSUED AT 1035 AM/...THIS AFTERNOON

12Z COMPOSITE ANALYSIS SHOWS MICHIGAN SANDWICHED BETWEEN COLD HIGH
PRESSURE OVER NORTHERN ONTARIO...AND LOW PRESSURE OVER THE
SOUTHEASTERN STATES WRINGING OUT PRECIPITATION FROM THE OHIO
VALLEY SOUTH TO THE GULF COAST. ANOTHER SHORT WAVE TROUGH COMING
OUT OF THE CENTRAL PLAINS HAS SPREAD PRECIPITATION FARTHER WEST
ACROSS THE PLAINS/UPPER MIDWEST/UPPER-MID MISSISSIPPI VALLEY.
A FRONTAL BOUNDARY DRAPED ACROSS NORTHERN LOWER MICHIGAN MARKS
THE LEADING EDGE OF THE COLDER AIR TO THE NORTH...WHICH WILL
ADVECT INTO THE AREA AS THE DAY WEARS ON. DEEP LAYER CONFLUENCE/
DEFORMATION AXIS BETWEEN NORTHERN AND SOUTHERN BRANCHES OF SPLIT
UPPER FLOW PATTERN CUTS ACROSS THE GREAT LAKES...WITH SOME WEAK
FRONTOGENESIS IN RESPONSE BRINGING SOME LIGHT SNOW/FLURRIES TO
PORTIONS OF NORTHERN LOWER SOUTH OF M-72 THIS MORNING. MORE
WIDESPREAD SNOWFALL TO THE SOUTH/SOUTHWEST... AND IS EXPECTED TO
REMAIN THERE AS STRENGTHENING LOW/MID LEVEL FLOW FROM THE NORTH
WILL PULL DRIER AIR INTO THE FORECAST AREA. BUT THE COLD ADVECTION
WILL SET THE STAGE FOR SOME SHALLOW INSTABILITY OUT OVER LAKE
HURON...AND AT LEAST WILL KEEP THE CLOUDS IN ACROSS MUCH OF
NORTHERN LOWER THROUGH THE AFTERNOON WITH AN INCREASED THREAT FOR
LIGHT SNOW LATER TONIGHT. EXPECT CURRENT LIGHT SNOW/FLURRIES
ACROSS NORTHERN LOWER TO TAPER OFF LATER THIS AFTERNOON. ACROSS
EASTERN UPPER...CLOUDS STARTING TO THIN WITH MORE SUN BREAKING OUT
AROUND THE SOO/DRUMMOND ISLAND. EXPECTING THIS TREND TO CONTINUE
THROUGH THE AFTERNOON AS DRIER AIR MOVES IN FROM ONTARIO.
TEMPERATURES ACROSS EASTERN UPPER LIKELY TO FALL LATER THIS
AFTERNOON AS COLDER AIR ARRIVES...OVER NORTHERN LOWER WILL
PROBABLY NOT GO UP MUCH MORE THAN LATE MORNING READINGS.

JPB

&&

.LONG TERM.../ISSUED AT 349 AM/...TONIGHT AND BEYOND

TONIGHT...MANY THINGS POINT TO A RATHER CLOUDY NIGHT ACROSS NE
LOWER...AS CURRENT LARGE AREA OF STRATO CU...CURRENTLY POISED TO THE
NE...GETS DRAWN DOWN INTO THIS REGION (MAY ERODE INITIALLY THIS
AFTERNOON BEFORE REDEVELOPING TONIGHT). THE COOLING OF THE BL
STRENGTHENS THE INVERSION...AND MOISTURE BECOMES TRAPPED MUCH MORE
EASILY INTO THE EVENING AND OVERNIGHT. CONTINUED COOLING OF THE TOP
OF THIS MOIST LAYER SHOULD ONLY HELP TO EXPAND THE CLOUD THROUGH THE
NIGHT. FLURRIES LIKELY IN THIS SCENARIO...AND ALTHOUGH COMMON LES
EXPECTATIONS WOULD SUGGEST NOTHING MORE (INVERSION HEIGHTS 3500 FEET
WITH CLOUD BASES AROUND 1.5-2.0 KFT)...COULD NOT RULE OUT A FLUFFY
COUPLE OF INCHES WITH VIRTUALLY NO LIQUID CONTENT. ACROSS THE SW
CWA...AROUND MANISTEE...SYNOPTIC HIGHER CLOUDS WILL EXIT IN THE
EVENING...WITH MANY AREAS ACROSS NW LOWER BECOMING PARTLY CLOUDY.
THIS ESPECIALLY TRUE FOR THE DOWNSLOPING REGIMES. LOWS IN THE SINGLE
DIGITS ABOVE ZERO...TO THE TEENS IN CLOUDY/NE LOWER. OF COURSE THESE
ARE TOUGH...AS READING WILL BE INFLUENCED TREMENDOUSLY BY SKY COVER
EVOLUTION. THE COLDEST READINGS OUGHT TO BE IN INTERIOR CHIP/MACK
COUNTIES WHERE COLDER DRAINAGE FLOW FROM ONTARIO WILL BRING SOME
AROUND 0F LOWS.

SATURDAY AND SATURDAY NIGHT...WILL KEEP SOME FLURRIES/LIGHT SNOW
CHANCE INTO SATURDAY MORNING ACROSS A GOOD DEAL OF NORTHEAST
LOWER...BEFORE BACKING WINDS TO NORTH START TO MOVE LIGHT SNOWS
CLOSER TO THE COAST. THIS WILL ALSO SERVE TO BRING THE POSSIBILITY
OF FLURRIES ACROSS IMMEDIATE COASTAL REGIMES OF NW LOWER. ALSO...THE
NORTHERLY WINDS WILL BRING IN A MORE OVERLAND FLOW DOWN INTO THE
HEART OF THE CWA...SO SUNSHINE ACROSS NORTHWEST LOWER...WILL WORK
BACK INTO MORE OF TH MIDDLE OF THE CWA. CONTINUED COOLING LOW
LEVEL TEMPERATURES WILL BRING EVEN CHILLIER HIGH TEMPS...WITH
UPPER TEENS TO LOWER 20S. WINDS FIELDS BECOME PRETTY LIGHT
SATURDAY NIGHT...AND A NORTHERLY FLOW IS EXPECTED TO PERSIST. THIS
IS EXPECTED TO ALLOW FOR NOT ONLY POTENTIAL FLURRIES ON THE
COASTS...BUT THE LESS CLOUDY AND GOOD RADIATIONAL COOLING ACROSS
THE INTERIOR (PROVIDED INCREASE HIGH LEVEL CIRRUS DOESN'T WORK
AGAINST THIS IDEA). LOWS BETWEEN -5F AND 10F IN THE INTERIOR.

LATER PERIODS...THE BEST JET STREAM FLOW UP UNTIL THIS POINT
CONTINUES TO BE WITH THE SRN JET STREAM ACROSS THE SRN STATES.
STARTING SUNDAY THROUGH MONDAY...A NRN STREAM WAVE IS NOW FORECAST
TO MORE AGGRESSIVELY DROP INTO THE CENTRAL PLAINS AND PHASE WITH
SRN STREAM ENERGY. THIS BUCKLES THE STAGNANT WESTERLIES ACROSS THE
SRN STATES...AND BRINGS INCREASED CHANCES FOR SNOW INTO NEXT WORK
WEEK. INITIALLY...MAYBE SOME LIGHT SNOW FLURRIES ALONG A MID LEVEL
WARM FRONT SUNDAY-MONDAY...THEN PHASING BEGINS FOR TUESDAY-
WEDNESDAY (SUPPORT FROM ECMWF AND GFS). STILL WAY TOO EARLY TO BUY
INTO AN ACTUAL CHANCE FOR ACCUMULATING SNOW...BUT IT IS WORTHY
ENOUGH TO MAKE LIGHT OF IT IN THE HAZARDOUS WEATHER OUTLOOK. STAY
TUNED.

SMD

&&

.MARINE.../ISSUED AT 625 AM/

NORTHEAST WINDS WILL INCREASE TODAY...AS HIGH PRESSURE INVADES
ONTARIO...AND LOW PRESSURE LIFTS INTO THE CAROLINAS. 10 TO 20
KNOTS OF WINDS ARE EXPECTED BY LATE THIS AFTERNOON AND EVENING AND
GUSTS WILL APPROACH/EXCEED 25 KTS. NO SMALL CRAFTS WERE
ISSUED...BUT SEVERAL NEARSHORES ALONG LAKES HURON AND MICHIGAN
WILL LIKELY NEED ADVISORIES THROUGH SATURDAY. WINDS WILL BE DYING
OFF SATURDAY...BUT WAVE ACTION WILL CONTINUE TO PROVIDE CHOPPY
CONDITIONS. HIGH PRESSURE THEN RE-ESTABLISHES ITSELF OVER THE
REGION...WITH LITTLE TO NO MARINE ISSUES. SMD

&&

.AVIATION.../ISSUED AT 625 AM/...VALID FOR 12Z TAFS

SHALLOW COOLER AIR IS FILTERING INTO THE TAF SITES THIS
MORNING...AND WILL LEAD TO MVFR CIGS FOR MUCH OF THE DAY DOWNWIND
OF LAKE HURON AT APN. THIS SHALLOW OVERLAKE INSTABILITY WILL KEEP
THE MVFR CIG THROUGH THE TAF PERIOD. IN ADDITION...LAKE EFFECT
LIGHT SNOW/FLURRIES TO DEVELOP THIS EVENING...WITH POTENTIAL
TEMPORARY REDUCTIONS IN VSBY THROUGH THE NIGHT. ELSEWHERE...A
TEMPORARY LIFTING OF THE CEILING AT PLN...WILL LIKELY GET BROUGHT
BACK DOWN THIS MORNING...AS A GOOD AMOUNT OF LOW LEVEL MOISTURE
REMAINS TRAPPED UNDER AN INVERSION. THUS...MVFR CIGS FOR TVC/PLN
THROUGH AT LEAST THE MORNING. DO BELIEVE WE CAN MIX OUT THIS
CEILING...ESPECIALLY IN DOWNSLOPING TVC FOR THE AFTERNOON. SOME
OCCASIONAL LIGHT SNOW AND FLURRIES JUST SOUTH OF PLN/APN...THAT
WILL DROP INTO TVC TODAY. NO RESTRICTIONS ON VSBY WITH THIS SNOW.

SMD

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 5 AM EST
     SATURDAY FOR LMZ323-342-344>346.
LH...SMALL CRAFT ADVISORY UNTIL 5 AM EST SATURDAY FOR LHZ347>349.
LS...NONE.

&&
Hazardous weather outlook, Feb 5, 3:57 AM EST, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
357 AM EST FRI FEB 5 2010

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
061300-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
357 AM EST FRI FEB 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

POTENTIAL EXISTS FOR ACCUMULATING SNOWFALL IN THE TUESDAY THROUGH
WEDNESDAY TIME FRAME OF NEXT WORK WEEK...MAINLY ACROSS NORTHERN
LOWER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SMD

Nearby

Small Craft Advisories in Michigan, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.